Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

When should northisterone tablet taken for extremely heavy periods and breakthrough bleeding ?

I have been prescribed northisterone today because of extremely heavy periods and breakthrough bleeding , do I start taking them straight away or wait until my next period which is 6 days away? I am aged 50, my weight is 57kgs, am in excellent health and exercise regularly and have been having extremely heavy peiods for the last 18 months
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
if you want that you will not have period then you will have to start the medicine now and continue it till you do not want the period to occur
if you are having normal periods and excess bleeding then start it from 1st day and continue for 25 days then you will have bleeding again in 3/4 days time
please consult your gynecologist and be guided. as you are 50 your doctor has already done a clinical examination and tests to rule out any underlying disease except excess bleeding
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor